Alert archive / Delaware / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 30, 2015Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 30, 2015, 6:11 PM EDT for Sussex County, Delaware. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 6:11 PM EDT (22:11 UTC)
Expired
Jun 30, 2015, 6:45 PM EDT
In force
34 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 33 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WWUS81 KPHI 302211
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT TUE JUN 30 2015
 
DEZ003-MDZ020-302245-
INLAND SUSSEX-CAROLINE-
611 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX AND
SOUTHEASTERN CAROLINE COUNTIES...

AT 611 PM EDT...A STRONG THUNDERSTORM WAS NEAR VIENNA...OR 13 MILES
SOUTH OF HURLOCK...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SEAFORD...LAUREL...BRIDGEVILLE...DELMAR...GUMBORO...SYCAMORE...BLADES
AND BETHEL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3846 7569 3849 7570 3864 7571 3866 7573
      3879 7556 3850 7528 3845 7543
TIME...MOT...LOC 2211Z 237DEG 30KT 3844 7586 
$$

HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 30, 4:06 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 30, 4:06 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EDT TUE JUN 30 2015

.SYNOPSIS...
A TROUGH IS EXPECTED TO SLOWLY PROPAGATE EAST THROUGH MID WEEK. AS
IT DOES SO, A WARM FRONT WILL LIFT INTO OUR REGION TOMORROW,
FOLLOWED BY A COLD FRONT LATE WEDNESDAY. THAT FRONT IS EXPECTED TO
STALL JUST SOUTH OF OUR REGION FOR THE REMAINDER OF THE WORK WEEK.
ANOTHER COLD FRONT COULD ARRIVE SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORM WATCH IN EFFECT FOR GENERALLY ALONG AND WEST OF
I-95 THRU 8 PM THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND EVEN
TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IS ALSO IN EFFECT THRU
3 AM WED FOR PORTIONS OF ERN PA AND NORTHERN NJ...WHERE CONVECTION
CONTINUES TO REFORM AND TRAIN.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
GRADUALLY IMPROVING WEATHER...AS BOTH POPS AND SKY COVER DECREASE
THROUGH THE DAY...WITH MAX TEMPS AOA AVG.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
LITTLE CHANGE TO THE LONG TERM IN ORDER TO FOCUS ON ONGOING SEVERE
THREAT.

PREVIOUS LONG TERM DISCUSSION...THERE WAS ABOUT A 50/50 SPLIT
BETWEEN THE GFS AND WRF- NMMB INITIALIZATION AT 500MB. FARTHER
DOWNWARD, THE WRF- NMMB LOOKED BETTER. DP/DTING THE WESTERN CONUS
RIDGE LOOKS STRONGER, WHILE THE ERN NOAM TROF IS BROADER. WHILE
THE MODELS AGREE ON A CONTINUATION OF THIS OVERALL SYNOPTIC
PATTERN, THEY VARY ON DETAILS AND CONTINUE TO FIND THEMSELVES IN
ODD POSITIONS WITH THE NORMALLY SLOWER ECMWF AND WRF-NMMB
CONSIDERABLY FASTER THAN THE OTHER MEDIUM RANGE MODELS. AS PER
PMDHMD WE ARE LEANING AWAY FROM THESE FASTER RESULTS AND GOING
MORE TOWARD CONTINUITY. REGARDLESS WITH THE CURRENT PATTERN
REMAINING IN PLACE IT IS TOUGH TO CONFIDENTLY PREDICT MUCH
PROLONGED DRY WEATHER.

THE START OF THE LONG TERM DOES HAVE DECENT MODELING CONSENSUS.
WHILE THE WARM FRONT SHOULD BE LIFTING NORTHEAST OF OUR CWA,
SHORT WAVES INTERACTING WITH THE WARM SECTOR SHOULD RE-GENERATE
MORE SHOWERS AND TSTMS RATHER QUICKLY ON WEDNESDAY MORNING. COLD
POCKET ALOFT COUPLED WITH NEAR NEUTRAL LOWER LEVEL THERMAL
FIELDS KEEP PREDICTED TOTAL TOTALS AT OR AROUND 50C.
APPROPRIATELY MIXED LAYER CAPES (ABOVE 1000J IN DELMARVA) PEAK
DURING THE MORNING AND DECREASE AS THE AFTERNOON PROGRESSES AS
THE COLD POCKET GETS SHEARED. HIGHEST POPS ARE IN THE MORNING WITH
A TRAIL OFF AS THE DAY CONTINUES. STRONGER SHEAR AND CAPE ARE
DECOUPLED AND (CAPE) MAY NOT RAMP UP FAST ENOUGH GIVEN TIMING OF
FEATURES FOR SEVERE WHICH LOOKS BETTER NORTHEAST OF OUR CWA. AIR
MASS SUPPORTIVE OF MID TO UPPER 80S FOR MAX TEMPS MOST OF OUR CWA.

GIVEN THE BRIEF FLATTENING OF THE TROF ALOFT, WE DID NOT CARRY
MUCH OF A CHANCE OF THUNDER INTO THE NIGHT AND NO POPS ANYWHERE
OVERNIGHT. STAT GUIDANCE MINS LOOK REASONABLE.

ON THURSDAY THE FRONTAL BOUNDARY IS EXPECTED TO STALL JUST SOUTH OF
OUR CWA. FROM HERE THE TIMING OF IMPULSES ON THE FRONT START TO
DIVERGE. REGARDLESS, THE BOUNDARY IS CLOSE ENOUGH TO ACT AS A
TRIGGER WITH HIGHER CONFIDENCE (THUS HIGHER POPS) IN THE SOUTHEASTERN
PART OF UR CWA. MIXED LAYER CAPES IN DELMARVA REACH THE LOWER
1000S, BUT ARE RELATIVELY LOW FARTHER TO THE NORTHWEST. THUNDER
CHANCES MAY BE OVERSTATED. THERMAL FIELDS SUGGEST A 2-3F DROP OFF
IN MAX TEMPS FROM WED.

NOW THE MODELS REALLY START DIVERGING FOR THURSDAY NIGHT AND FRIDAY
WITH THE GFS AND CAN GGEM EMPHASIZING FRIDAY WITH THE ECMWF AND
WRF THURSDAY NIGHT. WHERE MODELS AGREE IS THAT INSTABILITY IN OUR
CWA IS MODEST AND THERE ARE HIGHER CHANCES SOUTH THAN NORTH.
TIMING RESOLUTION IS TOO UNCERTAIN TO FORECAST DRY WEATHER FOR
EITHER PERIOD. WE DID STEER HIGHER POPS INTO THURSDAY NIGHT AS THE
GEFS IS SLIGHTLY FASTER THAN THE OP GFS.

IT DOES NOT BECOME MUCH CLEARER FOR INDEPENDENCE DAY WITH THE ECMWF
FORECASTING A DRY DAY AND THE CAN GGEM HAVING A TOTAL WASHOUT. MOST
MODELS ARE NOT INDICATING A SFC LOW ON THE LEVEL OF LAST SATURDAY,
SO FOR NOW WE KEPT THE FORECAST FOR INDEPENDENCE DAY CLOSE TO
CONTINUITY AND SUMMER CLIMO AND NOT SOUND LIKE A TOTAL LOSS.

SUNDAY/MONDAY REMAIN CLOSE TO CONTINUITY. WITH BOTH THE GFS AND EC
DRY WE HAVE SUNDAY PREDICTED TO BE THE BETTER OF THE TWO WEEKEND
DAYS AND KEPT THE CHANCE FOR THUNDERSTORMS IN FOR MONDAY AS THE
WARM FRONT IS PREDICTED TO RETURN.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

GENERALLY VFR CONDITIONS...ALTHOUGH MVFR CONDITIONS POSSIBLE IN
LOWER CEILINGS, SHRA/TSRA...MAINLY TONIGHT.

OUTLOOK...
WEDNESDAY NIGHT...MOSTLY VFR WITH ANY PCPN CHANCES DECREASING
QUICKLY.

THURSDAY THROUGH SATURDAY...PREDOMINATELY VFR, BUT SOME
MVFR OR IFR CONDITIONS DURING SCATTERED SHOWERS AND THUNDERSTORMS.
IMPACT OUTLOOKED TO BE GREATER FOR SOUTHERN AIRPORTS AND TERMINALS.
&&

.MARINE...
SUB-SCA CONDITIONS ARE ANTICIPATED.

OUTLOOK...
WEDNESDAY NIGHT...SEAS ON THE OCEAN MAY APPROACH SMALL
CRAFT ADVISORY CRITERIA IN PRE FRONTAL SOUTHERLY FLOW, BUT THERE
IS CONSIDERABLE UNCERTAINTY.

THURSDAY AND THURSDAY NIGHT...WINDS AND SEAS SHOULD REMAIN BELOW SCA
CRITERIA.

FRIDAY THROUGH SATURDAY...SEAS ON THE SOUTHERN OCEAN WATERS MIGHT
REACH SMALL CRAFT ADVISORY LEVELS PENDING THE STRENGTH OF THE LOW
PRESSURE SYSTEM ON THE FRONTAL BOUNDARY. CONFIDENCE IS LESS THAN
AVERAGE.

&&

.RIP CURRENTS...
BASED ON OUR LOCAL FORECAST APPLICATION USING A 3 FOOT WAVES/8
SECOND PERIOD AND SOUTHEAST WIND AROUND 12 KNOTS, WE CONTINUE
WITH A MODERATE RISK OF RIP CURRENTS FOR NEW JERSEY AND LOW A
LOW RISK FOR DELAWARE THRU THE REMAINDER OF THE DAY TUESDAY.

&&

.CLIMATE...
THE CHART BELOW SHOWS RAINFALL STATISTICS AT OUR FOUR BIG CLIMATE
SITES THRU 6/29. THE COLUMNS ARE BROKEN DOWN BY SITE, "POR" (HOW
FAR RECORDS DATE BACK), JUNE 2015 RAINFALL, NORMAL JUNE RAINFALL,
JUNE 2015 RAINFALL RANKING, AS WELL AS THE WETTEST JUNE ON RECORD.

SITE    POR     JUNE    NORMAL    RANK   WETTEST

ILG     1894    12.46    3.50      2ND     13.66 (2013)
ACY     1874     8.04    2.81      2ND      8.45 (1920)
ABE     1922     7.02    3.86      6TH     10.51 (1938)
PHL     1872     7.23    3.08     10TH     10.56 (2013)

AT THIS TIME, IT HAS BEEN THE SECOND WETTEST JUNE ON RECORD IN
BOTH WILMINGTON AND ATLANTIC CITY. WITH ONLY TODAY LEFT IN THE
MONTH, CURRENT FORECASTS DO NOT FAVOR EITHER SITE BREAKING THEIR
ALL-TIME JUNE RAINFALL RECORD. HOWEVER, IT WOULD ONLY TAKE A HEAVY
SHOWER OR THUNDERSTORM TO CLOSE THE GAP, WHICH IS 0.41 INCHES IN
ATLANTIC CITY AND 1.2 INCHES IN WILMINGTON.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 3 AM EDT WEDNESDAY FOR PAZ054-055-
     060>062-101-103-105.
NJ...FLASH FLOOD WATCH UNTIL 3 AM EDT WEDNESDAY FOR NJZ001-007>009.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI
NEAR TERM...FRANCK
SHORT TERM...FRANCK
LONG TERM...GIGI/JOHNSON
AVIATION...FRANCK/GIGI
MARINE...FRANCK/GIGI
RIP CURRENTS...FRANCK
CLIMATE...FRANCK
Hazardous weather outlook, Jun 30, 3:52 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT TUE JUN 30 2015

NJZ001-007>009-PAZ054-055-060>062-101-103-105-012000-
SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
352 PM EDT TUE JUN 30 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM EDT WEDNESDAY...
...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-019-020-NJZ010-015>018-021-PAZ070-071-102-
104-106-012000-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SOMERSET-
MERCER-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-DELAWARE-PHILADELPHIA-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
352 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ012-013-019-020-022-023-027-012000-
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
352 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW OF THE STORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO
SEVERE WITH GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-012000-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
352 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

A FEW OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE
STRONG TO SEVERE WITH GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-450>455-012000-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STORMS THIS AFTERNOON AND EVENING COULD BE SEVERE WITH GUSTY
WINDS ABOVE 33KT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-012000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
352 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 30, 5:03 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT TUE JUN 30 2015

NJZ001-007-PAZ054-055-302130-
SUSSEX-WARREN-CARBON-MONROE-
503 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...WESTERN
SUSSEX...NORTHEASTERN CARBON AND MONROE COUNTIES...

AT 502 PM EDT...A STRONG THUNDERSTORM WAS OVER MECKESVILLE...OR 12
MILES SOUTHWEST OF MOUNT POCONO...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

LOCATIONS IMPACTED INCLUDE...
MOUNT POCONO...EAST STROUDSBURG...STORMVILLE...SCOTRUN...MILLBROOK...
TANNERSVILLE...REEDERS...MOUNTAINHOME...LONG POND...POCONO PINES...
HERNYVILLE...ECHO LAKE...WERRY LAKE...FLATBROOKVILLE...
BRODHEADSVILLE...MCMICHAEL...DELAWARE WATER GAP...MECKESVILLE...
CANADENSIS AND ANALOMINK.

LAT...LON 4115 7515 4114 7509 4108 7503 4109 7500
      4112 7495 4106 7491 4084 7551 4103 7567
      4125 7517 4125 7513
TIME...MOT...LOC 2102Z 228DEG 22KT 4100 7554

MWG
Special weather statement, Jun 30, 5:14 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
514 PM EDT TUE JUN 30 2015

DEZ002-MDZ012-015-019-020-302145-
KENT-QUEEN ANNE'S-KENT-KENT-CAROLINE-QUEEN ANNE'S-TALBOT-
514 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL KENT...QUEEN
ANNE'S...NORTHERN CAROLINE...SOUTHWESTERN KENT AND NORTHEASTERN
TALBOT COUNTIES...

AT 514 PM EDT...A STRONG THUNDERSTORM WAS OVER WYE MILLS...OR 7 MILES
SOUTH OF CENTERVILLE...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CENTREVILLE...GREENSBORO...OAKLAND...RIDGELY...CHURCH
HILL...MILLINGTON...SUDLERSVILLE...GOLDSBORO...QUEEN ANNE...HARTLY...
STARR...HOPE...HAZLETTVILLE...JUMPTOWN...SKIPTON...WYE MILLS...
SANDTOWN...CARVILLE AND STARKEY CORNER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3902 7619 3930 7581 3909 7559 3886 7605
      3897 7620
TIME...MOT...LOC 2114Z 230DEG 28KT 3894 7611

HEAVENER
Special weather statement, Jun 30, 5:48 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT TUE JUN 30 2015

NJZ016>019-021-027-302245-
SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM-
548 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...EAST CENTRAL SALEM...
CENTRAL GLOUCESTER...WEST CENTRAL BURLINGTON AND NORTH CENTRAL
CUMBERLAND COUNTIES...

AT 548 PM EDT...A STRONG THUNDERSTORM WAS OVER FRANKLINVILLE...OR 12
MILES NORTHWEST OF VINELAND...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VINELAND...CHERRY HILL...EVESHAM...MOUNT LAUREL...VOORHEES...
MEDFORD...GLASSBORO...LINDENWOLD...BELLMAWR...PITMAN...CLAYTON...
BERLIN...TABERNACLE...MAGNOLIA...WOODBURY HEIGHTS...CHESILHURST...
NEWFIELD...ELMER...MALAGA AND ERLTON-ELLISBURG.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3954 7503 3964 7529 4002 7497 3990 7465
TIME...MOT...LOC 2148Z 210DEG 20KT 3962 7511

HEAVENER
Special weather statement, Jun 30, 5:51 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
551 PM EDT TUE JUN 30 2015

NJZ007-PAZ054-055-061-062-302215-
WARREN-CARBON-MONROE-NORTHAMPTON-LEHIGH-
551 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
SOUTHEASTERN CARBON...NORTHERN NORTHAMPTON...SOUTHERN MONROE AND
NORTH CENTRAL LEHIGH COUNTIES...

AT 551 PM EDT...A STRONG THUNDERSTORM WAS OVER KUNKLETOWN...OR 11
MILES EAST OF LEHIGHTON...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EAST STROUDSBURG...PALMERTON...BANGOR...PEN ARGYL...WIND GAP...
HOPE...EAST BANGOR...STORMVILLE...DANIELSVILLE...SCOTRUN...
COLUMBIA...ROSSLAND...TANNERSVILLE...REEDERS...HERNYVILLE...
BELTZVILLE STATE PARK...BRODHEADSVILLE...MCMICHAEL...KUNKLETOWN AND
DELAWARE WATER GAP.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4114 7513 4114 7511 4091 7495 4073 7554
      4091 7569 4115 7514
TIME...MOT...LOC 2151Z 241DEG 22KT 4086 7550

HEAVENER
Local storm report, Jun 30, 6:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     FUNNEL CLOUD     FOGELSVILLE             40.58N  75.63W
06/30/2015                   LEHIGH             PA   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED.

0217 PM     FUNNEL CLOUD     TREXLERTOWN             40.55N  75.61W
06/30/2015                   LEHIGH             PA   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED NEAR THE TREXLERTOWN SHOPPING
            CENTER.

0225 PM     HAIL             OREFIELD                40.63N  75.58W
06/30/2015  M1.75 INCH       LEHIGH             PA   PUBLIC

0227 PM     TSTM WND DMG     HONEY BROOK             40.09N  75.91W
06/30/2015                   CHESTER            PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN IN HONEY BROOK.

0233 PM     HAIL             COPLAY                  40.67N  75.50W
06/30/2015  M0.88 INCH       LEHIGH             PA   TRAINED SPOTTER

            NICKEL SIZED HAIL REPORTED IN COPLAY.

0235 PM     TSTM WND DMG     WHITEHALL TWP           40.66N  75.51W
06/30/2015                   LEHIGH             PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES REPORTED DOWN IN WHITEHALL
            TOWNSHIP... COPLAY AND CATASAQUA.

0236 PM     TSTM WND DMG     NORTHAMPTON             40.69N  75.49W
06/30/2015                   NORTHAMPTON        PA   911 CALL CENTER

            STRUCTURE DAMAGE WITH 2 PEOPLE REPORTED TO BE TRAPPED
            IN THE BUILDING.

0239 PM     HAIL             NORTH CATASAUQUA        40.66N  75.47W
06/30/2015  M1.00 INCH       NORTHAMPTON        PA   PUBLIC

0243 PM     HAIL             WHITEHALL TWP           40.66N  75.51W
06/30/2015  M1.75 INCH       LEHIGH             PA   SOCIAL MEDIA

0244 PM     TSTM WND DMG     HANOVER TWP             40.67N  75.40W
06/30/2015                   NORTHAMPTON        PA   911 CALL CENTER

            TREES AND WIRES DOWN IN HANOVER TOWNSHIP.

0244 PM     TSTM WND DMG     NORTH CATASAUQUA        40.66N  75.47W
06/30/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            4 TO 5 HOMES DAMAGED.

0246 PM     TSTM WND GST     LEHIGH VALLEY INTL AIRP 40.65N  75.44W
06/30/2015  M61 MPH          LEHIGH             PA   ASOS

            61 MPH GUST RECORDED AT THE LEHIGH VALLEY INTERNATIONAL
            AIRPORT.

0248 PM     TSTM WND DMG     HANOVER TWP             40.67N  75.40W
06/30/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            TREES AND WIRES DOWN

0250 PM     FLASH FLOOD      COPLAY                  40.67N  75.50W
06/30/2015                   LEHIGH             PA   911 CALL CENTER

            ROAD FLOODING REPORTED WITH CARS TRAPPED IN FLOOD
            WATERS.

0300 PM     TSTM WND GST     2 NNE CEDARVILLE        40.25N  75.66W
06/30/2015  M64 MPH          MONTGOMERY         PA   TRAINED SPOTTER

            ALSO WITH HAIL...HAIL SIZE UNKNOWN.

0310 PM     FLASH FLOOD      NORTHAMPTON             40.69N  75.49W
06/30/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            12 TO 14 HOMES FLOODED ON BANK STREET.

0317 PM     TSTM WND DMG     WEST GOSHEN             39.97N  75.57W
06/30/2015                   CHESTER            PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN IN WEST GOSHEN.

0320 PM     TSTM WND GST     WEST CHESTER            39.96N  75.61W
06/30/2015  M63 MPH          CHESTER            PA   MESONET

0334 PM     TSTM WND DMG     PHOENIXVILLE            40.13N  75.52W
06/30/2015                   CHESTER            PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN IN PHOENIXVILLE.

0342 PM     HAIL             OXFORD                  40.80N  74.99W
06/30/2015  M1.25 INCH       WARREN             NJ   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL REPORTED IN OXFORD.

0342 PM     TSTM WND DMG     OXFORD                  40.80N  74.99W
06/30/2015                   WARREN             NJ   TRAINED SPOTTER

            TREES REPORTED DOWN IN OXFORD.

&&

EVENT NUMBER PHI1500509 PHI1500490 PHI1500496 PHI1500503 PHI1500491
PHI1500493 PHI1500499 PHI1500492 PHI1500505 PHI1500504 PHI1500506
PHI1500495 PHI1500507 PHI1500494 PHI1500497 PHI1500508 PHI1500500
PHI1500510 PHI1500501 PHI1500498 PHI1500502

STAFF
Special weather statement, Jun 30, 6:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT TUE JUN 30 2015

DEZ003-MDZ020-302245-
INLAND SUSSEX-CAROLINE-
611 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX AND
SOUTHEASTERN CAROLINE COUNTIES...

AT 611 PM EDT...A STRONG THUNDERSTORM WAS NEAR VIENNA...OR 13 MILES
SOUTH OF HURLOCK...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SEAFORD...LAUREL...BRIDGEVILLE...DELMAR...GUMBORO...SYCAMORE...BLADES
AND BETHEL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3846 7569 3849 7570 3864 7571 3866 7573
      3879 7556 3850 7528 3845 7543
TIME...MOT...LOC 2211Z 237DEG 30KT 3844 7586

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:00 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Jun 30, 3:00 PM EDTSevere Thunderstorm WarningPHIWarren60 min
Jun 30, 3:22 PM EDTSpecial Marine WarningPHI23 min
Jun 30, 3:43 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem47 min
Jun 30, 3:47 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Sussex, Warren43 min
Jun 30, 3:54 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more13 hr
Jun 30, 4:13 PM EDTSpecial Weather StatementPHICamden, Gloucester32 min
Jun 30, 4:35 PM EDTSpecial Weather StatementPHIMorris25 min
Jun 30, 5:48 PM EDTSpecial Weather StatementPHICamden, Gloucester57 min
Jun 30, 6:20 PM EDTSpecial Weather StatementPHIWarren25 min
Jun 30, 6:28 PM EDTSevere Thunderstorm WarningPHISussex, Warren47 min
Jun 30, 6:35 PM EDTSmall Craft AdvisoryPHI3 hr
Jun 30, 7:13 PM EDTSevere Thunderstorm WarningPHISussex, Warren62 min
Jun 30, 10:01 AM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Jun 30, 12:37 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Jun 30, 12:47 PM EDTSpecial Weather StatementPHIBerks43 min
Jun 30, 1:08 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh52 min
Jun 30, 1:47 PM EDTSpecial Weather StatementPHILehigh43 min
Jun 30, 1:48 PM EDTFlash Flood WarningPHIBerks4 hr
Jun 30, 1:55 PM EDTSpecial Weather StatementPHIChester50 min
Jun 30, 2:00 PM EDTTornado WarningPHIBerks, Chester30 min
Jun 30, 2:05 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton55 min
Jun 30, 2:13 PM EDTTornado WarningPHILehigh32 min
Jun 30, 2:19 PM EDTSpecial Weather StatementPHIChester26 min
Jun 30, 2:26 PM EDTAreal Flood AdvisoryPHIBerks, Chester4 hr
Jun 30, 2:34 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery56 min
Jun 30, 2:41 PM EDTSevere Thunderstorm WarningPHIChester49 min
Jun 30, 2:42 PM EDTTornado WarningPHILehigh, Northampton33 min
Jun 30, 2:48 PM EDTSpecial Weather StatementPHIChester57 min
Jun 30, 2:52 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery38 min
Jun 30, 2:55 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton4 hr
Jun 30, 3:08 PM EDTAreal Flood AdvisoryPHIChester4 hr
Jun 30, 3:22 PM EDTTornado WarningPHIChester, Delaware, Montgomery23 min
Jun 30, 3:25 PM EDTSevere Thunderstorm WarningPHIChester37 min
Jun 30, 3:31 PM EDTSpecial Weather StatementPHILehigh44 min
Jun 30, 3:37 PM EDTAreal Flood AdvisoryPHICarbon, Lehigh, Monroe, Northampton4 hr
Jun 30, 3:45 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia45 min
Jun 30, 3:57 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Jun 30, 4:22 PM EDTSpecial Weather StatementPHIMonroe23 min
Jun 30, 4:29 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia31 min
Jun 30, 4:31 PM EDTSpecial Weather StatementPHICarbon29 min
Jun 30, 4:58 PM EDTAreal Flood AdvisoryPHIDelaware, Montgomery, Philadelphia3 hr
Jun 30, 4:59 PM EDTSpecial Weather StatementPHIPhiladelphia61 min
Jun 30, 5:03 PM EDTSpecial Weather StatementPHIMonroe27 min
Jun 30, 5:51 PM EDTSpecial Weather StatementPHIMonroe24 min
Jun 30, 6:03 PM EDTFlash Flood WarningPHICarbon, Monroe11 hr
Jun 30, 2:34 PM EDTSpecial Weather StatementPHICecil26 min
Jun 30, 4:06 PM EDTSpecial Weather StatementPHIKent39 min
Jun 30, 4:32 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot43 min
Jun 30, 5:14 PM EDTSpecial Weather StatementPHIQueen Anne's31 min

Nearby

Special Weather Statements in Delaware, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.